Here is a 42yr old female pt with rash on both side as shown in pic.. Pt complain of redness and burning sensation.. There is h/o prolonged use of hydroquinone, Tretinoin and mometasone furoate cream.. Pt also complains that whenever she stops using that cream, she get that kind of rash.. Kindly Dx and Rx

3 Likes

LikeAnswersShare

IT'S A CASE OF.. DRUG INDUCED DERMATITIS.. D/D.. PHOTO DERMATITIS.. CONTACT DERMATITIS..

Thank you doctor
0

Topical Steroid Damaged/Dependent Face

Thank you doctor
1

Hydroquinone / tretinoin will cause photosensitivity to the skin . Due to prolonged use of steroid ( combination cream) , suggest to stop this medicine and screen for its side effects . Meanwhile , prescribe  face emollient / sunblock till photosensitivity subsides and review.

Photodermititis Rx moisturisers Tab Levocetrizine5mg 1bd for 5to7days Eumosone oint twice daily till burning and irritability is there after that withdraw A oid exposure to sun light

Thank you doctor
0

View 2 other replies

DD PHOTO DERMATITIS CONTECT DERMATITIS / STEROID INDUCED MOISTE LOTION TAB ATARAX MULTIVITAMINS & ANTIOXIDANT EVION & VIT A D AVOID DIRECT SUN EXPOSURE

Thank you doctor
0

Photo dermatitis Avoid sun exposure Moisture Cover face prior to gng out Multivitamins Antioxidants

What's her occupation.? Looks more likely of Photo dermatitis.

House wife..
0

PLE, STEROIDS, orl & topical, antihistomonics Antioxidants

Thank you doctor
0

Photo dermatitis apply Sunscreen SPF 30 lotion locally

Thank you doctor
0

STEROIDAL AGGRAVATED PHOTODERMATITIS

Load more answers